# SDR AALA202301203793

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 44,795 hours, 17,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL SHOWS CHECK PRESSURE FOR DOOR 4L. BOTTLE PRESSURE CHECKED IN GREEN. MAINTENANCE SERVICED DOOR ASSIST BOTTLE ON 4L PER AMM 52-10-00 AND TASK CARD 26L80052001.
